# SDR CA141109001

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,489 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN3
- Condition: Corroded
- Location: Attach Bracket
- Component: Horizontal Stab, Diamon
- Component part number: 225501000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 1500HR INSPECTION,  THE FOUR FORWARD HORIZONTAL STABILIZER ATTACHMENT BRACKET BOLTS WERE FOUND CORRODED, AND REPLACED.
